Alert archive / Missouri / Tornado Warnings in 2006
Tornado Warning 89, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at May 25, 2006, 7:05 PM CDT for Lawrence County, Missouri. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2006, 7:05 PM CDT (00:05 UTC)
- Expired
- May 25, 2006, 7:30 PM CDT
- In force
- 25 min
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Lawrence County, MO
The radar
The Springfield radar (KSGF), 44 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 7:08 PM CDT | HAIL 1.5 | 4 W Aurora, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 4:54 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1738 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1925 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 246 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KSGF 260005 TORSGF MOC109-260030- /O.NEW.KSGF.TO.W.0089.060526T0005Z-060526T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 705 PM CDT THU MAY 25 2006 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * TORNADO WARNING FOR... SOUTHERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI. * UNTIL 730 PM CDT. * AT 700 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR VERONA...OR 6 MILES WEST OF AURORA...AND MOVING SOUTHEAST AT 15 MPH. * THIS TORNADIC STORM WILL BE... NEAR AURORA BY 715 PM CDT. TRAINED WEATHER SPOTTERS ARE REPORTING WELL DEFINED WALL CLOUD WITH STRONG ROTATION WEST OF AURORA. RADAR SHOWS THIS CIRCULATION IS INTENSIFYING AT THIS TIME AND A TORNADO COULD DEVELOP AT ANY TIME IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3706 9378 3700 9390 3693 9384 3692 9364 $$ IZZI
3 follow-up statements
000 WWUS53 KSGF 260012 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 712 PM CDT THU MAY 25 2006 MOC109-260030- /O.CON.KSGF.TO.W.0089.000000T0000Z-060526T0030Z/ LAWRENCE MO- 712 PM CDT THU MAY 25 2006 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEAST LAWRENCE COUNTY UNTIL 730 PM CDT... AT 710 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR VERONA...OR NEAR AURORA...AND MOVING SOUTHEAST AT 15 MPH. THIS TORNADIC STORM WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN LAWRENCE COUNTY...INCLUDING THE TOWNS OF VERONA AND AURORA. THIS STORM IS CAPABLE OF PRODUCING TENNIS BALL TO BASEBALL SIZE HAIL SEEK SHELTER NOW HAM RADIO OPERATORS JUST REPORTED GOLF BALL SIZE HAIL COVERING HIGHWAY 60 WEST OF AURORA LAT...LON 3701 9362 3701 9381 3693 9384 3692 9364 $$ IZZI
000 WWUS53 KSGF 260024 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 723 PM CDT THU MAY 25 2006 MOC109-260030- /O.CON.KSGF.TO.W.0089.000000T0000Z-060526T0030Z/ LAWRENCE MO- 723 PM CDT THU MAY 25 2006 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEAST LAWRENCE COUNTY UNTIL 730 PM CDT... AT 719 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM ALONG THE LAWRENCE BARRY COUNTY LINE. THE STORMS CIRCULATION HAS WEAKENED AND THE TORNADO THREAT HAS DIMINISHED...HOWEVER VERY LARGE HAIL IS STILL EXPECTED OVER EXTREME SOUTHEAST LAWRENCE COUNTY THROUGH 730 PM. THIS DANGEROUS STORM WAS LOCATED NEAR AURORA...AND MOVING SOUTHEAST AT 15 MPH. THIS TORNADO WILL AFFECT MAINLY RURAL AREAS OF SOUTHEASTERN LAWRENCE COUNTY...INCLUDING THE TOWN OF AURORA. LAT...LON 3701 9362 3693 9384 3692 9363 $$ IZZI
000 WWUS53 KSGF 260031 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 731 PM CDT THU MAY 25 2006 MOC109-260041- /O.EXP.KSGF.TO.W.0089.000000T0000Z-060526T0030Z/ LAWRENCE MO- 731 PM CDT THU MAY 25 2006 ...THE TORNADO WARNING FOR SOUTHEAST LAWRENCE COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 729 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. IF SEVERE WEATHER WAS OBSERVED...PLEASE REPORT IT TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. LAT...LON 3701 9362 3693 9384 3692 9363 $$ IZZI
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 25, 5:47 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, May 25, 5:47 PM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE SPRINGFIELD MO
547 PM CDT THU MAY 25 2006
.DISCUSSION...
...MESOSCALE UPDATE...
STRONG TO SEVERE STORMS QUICKLY DEVELOPED AFTER 4 PM JUST SOUTH OF
THE DEW POINT BOUNDARY WHICH WAS SLOWLY SAGGING SOUTHWARD INTO
SOUTHERN MISSOURI WHERE CAPES OF OVER 5000 J/KG WERE OCCURRING WITH
NO CONVECTIVE INHIBITION. STORMS WERE SHIFTING TO THE SOUTHEAST AND
SHOULD CONTINUE TO PRODUCE NICKEL TO GOLF BALL SIZE HAIL OVER THE
NEXT FEW HOURS AS THEY MOVE INTO UNDISTURBED AIR MASS.
LINDENBERG
...PREVIOUS DISCUSSION...
18Z SGF SOUNDING CONFIRMS THE HIGH INSTABILITY IN PLACE OVER THE
SOUTHERN OZARKS EARLY THIS AFTERNOON WITH 5600 J/KG CAPES AND NO
CINS. IF WE HAD A DECENT TRIGGERING MECHANISM SEVERE STORMS WOULD
HAVE NO TROUBLE DEVELOPING QUICKLY. FAIRLY SHARP DEWPOINT GRADIENT
FROM CENTRAL MISSOURI WHERE DEW POINTS WERE IN THE 50S TO THE
SOUTHERN MISSOURI OZARKS WHERE READINGS WERE IN THE UPPER 60S TO LOW
70S. HOWEVER...SOUTHWARD PUSH OF BOUNDARY LOOKS VERY LETHARGIC AT
THIS POINT WITH MINIMAL PRESSURE FALLS AHEAD OF THE BOUNDARY.
WITHOUT ADDITIONAL FORCING PROBABLY ONLY LOOKING AT ISOLATED
CONVECTION OVER SOUTHERN MISSOURI DURING THE AFTERNOON/EARLY EVENING
HOURS. IF STORMS DO DEVELOP...SHOULD QUICKLY BECOME SEVERE WITH
MAINLY LARGE HAIL/DAMAGING WIND EXPECTED. CERTAINLY EXPECTING MORE
ORGANIZED ACTIVITY TO BE CONCENTRATED FURTHER EAST WHERE UPPER LEVEL
FEATURE WILL HAVE MORE INTERACTION.
UPPER PATTERN IS EXPECTED TO UNDERGO SOME CHANGE OVER THE NEXT 24 TO
36 HOURS AS UPPER LOW SHIFTS WELL EAST OF THE REGION AND RIDGE
BEGINS TO BUILD IN. CONVECTION WILL BE POSSIBLE TONIGHT IN THE HIGH
PLAINS WITH LOW LEVEL JET AND SURFACE BOUNDARY INTERACTION. THIS
ACTIVITY COULD PUSH INTO SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
TOWARD MORNING AND AFFECT THE WESTERN OZARKS DURING THE MORNING
HOURS FRIDAY. TEMPERATURES ON FRIDAY COULD BE IMPACTED BY POSSIBLE
MCS REMNANTS AND WILL HAVE TO BE MONITORED. HAVE CURRENTLY KEPT
HIGHS IN THE UPPER 80S TO AROUND 90.
TEMPERATURES SHOULD REMAIN QUITE WARM THROUGH THE WEEKEND WITH UPPER
RIDGE IN PLACE AND 850 TEMPERATURES OF +20 TO +22 IMPACTING THE
CWA. EXPECTING TO BE FAIRLY CAPPED THROUGH THE WEEKEND AND HAVE
KEPT CONVECTIVE PRECIPITATION OUT OF THE FORECAST FOR NOW.
AFTERNOON HIGHS WILL LIKELY APPROACH RECORDS ON SATURDAY AND
SUNDAY...SEE CLIMATE SECTION BELOW.
UPPER RIDGE EXPECTED TO SHIFT TO THE EAST OF THE CWA FOR MUCH OF THE
UPCOMING WEEK WITH MAIN FOCUS FOR CONVECTION TO THE WEST WITH
SURFACE BOUNDARY IN THE PLAINS. KEPT LOW POPS GOING THROUGH THE
PERIOD MAINLY FOR POSSIBLE AFTERNOON/EVENING INSTABILITY CONVECTION.
LINDENBERG
&&
.AVIATION...
FOR THE 00Z TAFS...CONVECTION HAS SHIFTED SOUTH OF THE TERMINAL
FORECAST POINTS AT JLN/SGF AND BOUNDARY WAS SHIFTING THROUGH THESE
LOCATIONS AS OF 2230Z. CONVECTION SHOULD REMAIN SOUTH OF THE
SOUTHWARD MOVING BOUNDARY THIS EVENING WITH CLEARING SKY BEHIND THE
BOUNDARY. STILL UNSURE ON EVOLUTION OF POTENTIAL MCS OVER THE HIGH
PLAINS THIS EVENING...BUT COULD SEE SOME CONVECTION TOWARDS MORNING
OVER EASTERN KANSAS AND WESTERN MISSOURI. HAVE LEFT CONVECTION OUT
OF TERMINALS FOR NOW AND BROUGHT IN SOME MID LEVEL CLOUD COVER.
LINDENBERG
&&
.CLIMATE
UPPER RIDGE AND WARM 850 MB TEMPERATURES WILL LEAD TO NEAR RECORD
HIGHS OVER THE WEEKEND. HERE ARE THE CURRENT RECORDS FOR THE NEXT
FEW DAYS...
MAY 26 MAY 27 MAY 28
SPRINGFIELD 92/1953 88/1911 89/1911
JOPLIN 94/1953 89/1991 92/1983
WEST PLAINS 95/1953 90/1962 89/1962
ROLLA/VICHY 92/1953 90/1905 91/1962
MMT/LINDENBERG
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
WFO SGFHazardous weather outlook, May 25, 4:46 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
446 PM CDT THU MAY 25 2006
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
446 PM CDT THU MAY 25 2006
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
WEATHER HAZARDS EXPECTED:
ISOLATED THUNDERSTORMS...SOME MAY PRODUCE:
HAIL TO THE SIZE OF GOLF BALLS OR LARGER.
DAMAGING WINDS IN EXCESS OF 60 MPH.
AND HEAVY RAINFALL WHICH COULD CAUSE LOCALIZED FLOODING.
AREAS AFFECTED AND TIMING:
SCATTERED STORMS ALONG AND SOUTH OF A JOPLIN TO SPRINGFIELD
TO SALEM LINE THROUGH THE MID EVENING.
DISCUSSION:
SCATTERED STRONG TO SEVERE STORMS WILL DEVELOP ALONG AND
AHEAD OF A SURFACE BOUNDARY SEPARATING DEW POINTS FROM THE
MID 50S TO THE LOW 70S. EXTREME INSTABILITY DEVELOPED OVER
THE SOUTHERN MISSOURI OZARKS THIS AFTERNOON WITH RECORD
BREAKING HIGH TEMPERATURES AND VERY HIGH DEWPOINTS. THE
DEW POINT GRADIENT WILL INTERACT WITH THE HIGH INSTABILITY
TO PRODUCE THE STRONG TO SEVERE STORMS THROUGH THE MID EVENING.
THE STORMS THAT DO DEVELOP ARE EXPECTED TO QUICKLY BECOME SEVERE
GIVEN THE VERY HIGH INSTABILITY OVER THE AREA. LARGE HAIL
AND DAMAGING WIND WILL BE THE MAIN SEVERE WEATHER THREAT.
ADDITIONAL THUNDERSTORMS MAY DEVELOP OUT IN THE PLAINS TONIGHT
AND PUSH SOUTHEAST INTO SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
LATE TONIGHT. THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE
LIMITS BUT MAY PRODUCE HEAVY RAINFALL.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE
ON FRIDAY AS THE FRONT LIFTS BACK TO THE NORTH. AFTER A DRY
WEEKEND...WIDELY SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE
MUCH OF THE UPCOMING WORK WEEK...MAINLY DURING THE MID TO LATE
AFTERNOON THROUGH THE EARLY EVENING HOURS.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS WILL BE NEEDED THROUGH THE MID EVENING OVER SOUTHERN
MISSOURI.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
LINDENBERGIn the hours before
Local storm report, May 25, 6:41 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
641 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 2 E FREISTATT 37.02N 93.86W
05/25/2006 E1.00 INCH LAWRENCE MO AMATEUR RADIO
&&
SRUNNELSLocal storm report, May 25, 6:52 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
652 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM HAIL MOUNT VERNON 37.10N 93.82W
05/25/2006 E1.00 INCH LAWRENCE MO PUBLIC
&&
SRUNNELSLocal storm report, May 25, 6:55 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
655 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL 5 W AURORA 36.97N 93.81W
05/25/2006 E0.88 INCH LAWRENCE MO AMATEUR RADIO
&&
SRUNNELSLocal storm report, May 25, 6:57 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
657 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL HIGHLANDVILLE 36.93N 93.28W
05/25/2006 E1.00 INCH CHRISTIAN MO AMATEUR RADIO
&&
SRUNNELSLocal storm report, May 25, 7:03 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
703 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 5 W AURORA 36.97N 93.81W
05/25/2006 E1.75 INCH LAWRENCE MO AMATEUR RADIO
&&
SRUNNELSLocal storm report, May 25, 7:05 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
705 PM CDT THU MAY 25 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL 5 W AURORA 36.97N 93.81W
05/25/2006 E1.75 INCH LAWRENCE MO AMATEUR RADIO
&&
SRUNNELSThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:01 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 59 min |
| May 25, 7:16 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 74 min |
| May 25, 7:59 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 31 min |
| May 25, 8:00 PM CDT | Flash Flood Warning | SGF | Stone | 6 hr |
| May 25, 8:25 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 65 min |
| May 25, 8:33 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Taney | 87 min |
| May 25, 9:17 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 58 min |
| May 25, 9:30 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 75 min |
| May 25, 10:01 PM CDT | Tornado Warning | SGF | Barry, Stone | 31 min |
| May 25, 10:05 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 55 min |
| May 25, 10:16 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 74 min |
| May 25, 10:48 PM CDT | Severe Thunderstorm Warning | SGF | Stone | 72 min |
| May 25, 11:02 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 43 min |
| May 25, 11:30 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 75 min |
| May 25, 11:53 PM CDT | Tornado Warning | SGF | Barry, Stone | 67 min |
| May 26, 12:23 AM CDT | Severe Thunderstorm Warning | SGF | Newton | 67 min |
| May 26, 12:37 AM CDT | Flash Flood Warning | SGF | Newton | 6 hr |
| May 26, 1:20 AM CDT | Flash Flood Warning | SGF | Barry | 5 hr |
| May 26, 1:28 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 47 min |
| May 26, 1:31 AM CDT | Severe Thunderstorm Warning | SGF | Newton | 74 min |
| May 26, 1:59 AM CDT | Severe Thunderstorm Warning | SGF | McDonald | 76 min |
| May 26, 2:00 AM CDT | Flash Flood Warning | SGF | Stone | 5 hr |
| May 26, 2:26 AM CDT | Severe Thunderstorm Warning | SGF | Jasper | 64 min |
| May 26, 2:44 AM CDT | Severe Thunderstorm Warning | SGF | Newton | 76 min |
| May 26, 2:53 AM CDT | Flash Flood Warning | SGF | Jasper | 4 hr |
| May 26, 3:27 AM CDT | Severe Thunderstorm Warning | SGF | Jasper | 63 min |
| May 26, 4:14 AM CDT | Severe Thunderstorm Warning | SGF | Jasper | 76 min |
Nearby
Tornado Warnings in Missouri, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.